MathSciNet Relay Station
MathSciNet bibliographic data
MR719448 45N05 (45J05)
Grimmer, R. C.; Pritchard, A. J. Analytic resolvent operators for integral equations in Banach space. J. Differential Equations 50 (1983), no. 2, 234–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement